Jump to content

Hospital AGAIN!


Justakid

Recommended Posts

Oh Beth,

I'm so sorry to hear that. It seems you have been doing so well with the Alimta. Hopefully the nausea means it's working. Charlie D. has nausea with it too. Remember Git er done!!! Trying to think positive thoughts. You deserve them all. Take care and take the time you need. Let us know later how you are.

Love & prayers,

Sue

Link to comment
Share on other sites

Yikes, Beth! Sorry you're having such a rough time with the nausea. Prayers it will be under control soon and you'll be back to your old self. In the meantime, I'll be thinking of you and looking for an update when you get the upper hand on this thing.

Gail p-m

Link to comment
Share on other sites

Oh Beth,

Take the time you need to get together, for sure. So sorry you are having this difficulty. Sure hope the hospital stay got the nausea a little bit more under control - or rather a LOT more under control.

We all miss hearing from you. Hoping you will be up to posting soon.

Positive thoughts, wishes, and vibes are off to you right now. Hope they help.

Kasey

Link to comment
Share on other sites

Hi Beth,

I was wondering where you were. :cry: Not a good place to be but so glad you are home.

Take all the time you need!! We will be here. I hope they got the neausea under control.

Miss ya girl

Maryanne

Link to comment
Share on other sites

Beth,

You have really had a rough time, I'm sorry you've been feeling so yucky. Hopefully it will pass and you will be feeling much better soon. How many more Alimta treatments do you have left? You've done very good so far, hang in there!

TAnn

Link to comment
Share on other sites

Hey Beth....that's a helluva way to get out of doing the laundry and cooking!! :wink:

You've had the full gamut of effects by now, surely. :( We can only hope that from here on out you suffer NO side effects but perhaps a little fatigue. I think we all tend to get a bit fatigued from tx.

Wish they could find something to work for your nausea. Have you asked about Aloxi? It supposedly has longer lasting anti-nausea properties. I get Aloxi on my last day of chemo, along with the Decadron. Seems to give me a little boost of energy too! Ask about it, sweetie...ok?

Sending you "I can eat anything and I no longer feel urpy" vibes. 8)

Link to comment
Share on other sites

WOW, I read my post and it's not legible!

Several days before chemo I had nausea and mentioned to my doc that I had it....he thought it was from the changes the other docs did to my beta blockers. Had chemo on Wednesday and the nausea was worse, called in Friday and the meds thay gave me didn't work.

Called the on-call doc Sat morning, he said to go to ER for fluids and nausea meds. After 3 shots of Zofran and another of Fenagrin (sp?) they couldn't get the nausea straight, I was admitted. After tons of tests they think it's my thyroid.

Tried to get an appt with the thyroid doc again and he has no openings till July.....I told them I couldn't be in and out of the hospital till then, I'm now waiting for them to call.

I was stuck with needles so many time, the vein my IV was in collapsed after 8 hours, both arms are black and blue. My husband says I look like a junkie who doesn't know how to shoot up. :) Thinking about getting a port.

Why can't I catch a break? So tired of all this mess.

That's all I know!

Link to comment
Share on other sites

Beth,

sorry I was away and just saw this post. I'm glad you're home now and hate that you've had such problems over the last few days.

I'm praying that the nausea gets under control and your thyroid can be managed quickly and easily.

Please know that you continue to be in my prayers. A port may be a good idea and may cause you less stress and pain and less black and blue!

Whatever you decide, remember we're here for you and I'm sending positive thoughts your way.

Hope you get on top and feel better soon.

Many hugs,

Link to comment
Share on other sites

Beth, FEEL BETTER! That's an order. What a lot you've endured -- my heart goes out to you. The port sounds like a good idea -- you don't need any more needless aggravation (you've got more than your share to begin with).

Let us know how you're doing.

Hugs

Ellen

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.